# SDR CA140401004

- Difficulty date: March 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S76B
- Engine: Pwa PT6B36
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Engine Fule
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

(CAN) PILOT REPORTED UNCONTROLLED ACCELERATION AFTER ENGINE START. THE FUEL CONTROL UNIT WAS REPLACED AND THIS CORRECTED ISSUE.
